RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 3, Pages 306–308 (Mi tmf3223)  

Conservation laws for the four-fermion interaction in two-dimensional spacetime

I. Ya. Aref'eva


Abstract: A number of conservation laws are deduced for the massive Thirring model.

Full text: PDF file (396 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:3, 205–207

Bibliographic databases:

Document Type: Article
Received: 17.10.1975

Citation: I. Ya. Aref'eva, “Conservation laws for the four-fermion interaction in two-dimensional spacetime”, TMF, 26:3 (1976), 306–308; Theoret. and Math. Phys., 26:3 (1976), 205–207

Citation in format AMSBIB
\Bibitem{Are76}
\by I.~Ya.~Aref'eva
\paper Conservation laws for the four-fermion interaction in two-dimensional spacetime
\jour TMF
\yr 1976
\vol 26
\issue 3
\pages 306--308
\mathnet{http://mi.mathnet.ru/tmf3223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449249}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 3
\pages 205--207
\crossref{https://doi.org/10.1007/BF01032089}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3223
  • http://mi.mathnet.ru/eng/tmf/v26/i3/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:169
    Full text:61
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019